# SDR DALA2016103007932

- Difficulty date: January 27, 2014
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,250 hours, 18,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, FLOOR PANEL 140EF HAS CORROSION ON UPPER AND LOWER SURFACE ALONG THE EDGES.  MAINTENANCE FABRICATED AND INSTALLED NEW FLOOR PANEL 140EF IAW DRAWING 453A2610, DWG ID: 0015.
